MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE HUMERAL LONG STEM 10MM 200MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE HUMERAL LONG STEM 10MM 200MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 306-02-10
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Sepsis (2067)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 322-42-10 - 145-deg pe 42mm const hum liner +0: (b)(6), 320-42-00 - humeral liner, 322-10-00 - humeral adapter tray, +0: (b)(6), 320-06-42 - glenosphere 42mm: (b)(6), 320-15-01 -reverse glenosphere baseplate , 320-15-05 - eq rev locking screw: (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via a clinical study that the patient underwent a shoulder arthroplasty.Subsequently, the patient developed humeral loosening with an associated osteolytic fracture involving the greater tuberosity.There is also a potential underlying infection (sepsis).The surgeon performed a revision procedure during which the following components were removed: humeral stem, torque screw, humeral tray, humeral liner, glenosphere, and locking screw.At this time, the outcome is considered resolved.No further information is available.

Brand Name
EQUINOXE HUMERAL LONG STEM 10MM 200MM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66 ct
gainesville, FL 
3523771140
MDR Report Key24654345
Report Number1038671-2026-00307
Device Sequence Number6109978
Product Code HSD
UDI-Device Identifier10885862083807
UDI-Public10885862083807
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K061454
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306-02-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2026
Initial Report FDA Received Date03/20/2026
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age80 YR
Patient SexMale
Patient Weight94 KG